On the existence of a wave front in the Cauchy problem for the Gurtin–Pipkin equation
Matematičeskie zametki, Tome 116 (2024) no. 4, pp. 636-640 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Keywords: Gurtin–Pipkin equation, wave front.
@article{MZM_2024_116_4_a12,
     author = {I. V. Romanov and A. S. Shamaev},
     title = {On the existence of a wave front in the {Cauchy} problem for the {Gurtin{\textendash}Pipkin} equation},
     journal = {Matemati\v{c}eskie zametki},
     pages = {636--640},
     year = {2024},
     volume = {116},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a12/}
}
TY  - JOUR
AU  - I. V. Romanov
AU  - A. S. Shamaev
TI  - On the existence of a wave front in the Cauchy problem for the Gurtin–Pipkin equation
JO  - Matematičeskie zametki
PY  - 2024
SP  - 636
EP  - 640
VL  - 116
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a12/
LA  - ru
ID  - MZM_2024_116_4_a12
ER  - 
%0 Journal Article
%A I. V. Romanov
%A A. S. Shamaev
%T On the existence of a wave front in the Cauchy problem for the Gurtin–Pipkin equation
%J Matematičeskie zametki
%D 2024
%P 636-640
%V 116
%N 4
%U http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a12/
%G ru
%F MZM_2024_116_4_a12
I. V. Romanov; A. S. Shamaev. On the existence of a wave front in the Cauchy problem for the Gurtin–Pipkin equation. Matematičeskie zametki, Tome 116 (2024) no. 4, pp. 636-640. http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a12/

[1] V. I. Smirnov, Kurs vysshei matematiki, 2, BKhV-Peterburg, 2008 | MR

[2] M. E. Gurtin, A. C. Pipkin, Arch. Rational Mech. Anal., 31:2 (1968), 113–126 | DOI | MR

[3] E. Sanches-Palensiya, Neodnorodnye sredy i teoriya kolebanii, Mir, M., 1984 | MR

[4] N. Viner, R. Peli, Preobrazovanie Fure v kompleksnoi ploskosti, Nauka, M., 1964 | MR

[5] V. V. Vlasov, N. A. Rautian, A. S. Shamaev, Uravneniya v chastnykh proizvodnykh, SMFN, 39, RUDN, M., 2011, 36–65 | MR